Let (M,J)bean-dimensional complex manifold: a p-Kähler structure (resp. p-symplectic structure) onM is a real, closed (p, p)-transverse form Ω (resp. real, closed 2p-form whose (p, p)-component is transverse). We give obstructions to the existence of such structures on compact complex manifolds. We provide several families of compact complex manifolds which admit both (n − 1)-symplectic structures and special Hermitian metrics.
p-symplectic and p-pluriclosed structures on solvmanifolds / Giudice, E.L., Tomassini, A.. - In: PURE AND APPLIED MATHEMATICS QUARTERLY. - ISSN 1558-8599. - 21:4(2025), pp. 1519-1555. [10.4310/PAMQ.250402015712]
p-symplectic and p-pluriclosed structures on solvmanifolds
Tomassini A.
2025-01-01
Abstract
Let (M,J)bean-dimensional complex manifold: a p-Kähler structure (resp. p-symplectic structure) onM is a real, closed (p, p)-transverse form Ω (resp. real, closed 2p-form whose (p, p)-component is transverse). We give obstructions to the existence of such structures on compact complex manifolds. We provide several families of compact complex manifolds which admit both (n − 1)-symplectic structures and special Hermitian metrics.File in questo prodotto:
Non ci sono file associati a questo prodotto.
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.


